Switching

by Rnaxand
(Canada )

Hello I have been using a 10% cream and altogether 425 mg of progesterone for estrogen dominance and low cortiosl and am wondering now if I want to switch to using 425 mg of the 3% cream how should I do it?

I think the reason I am so fatigued is because I am using too much of the 10% although it has calmed me down so I think I'll use the same amount with the 3% cream... my question is how should I do this? And do your recommend it? Thank you.

Comments for Switching

Click here to add your own comments

Sep 27, 2017
Switching
by: Joy

Hi Rnaxand

Lovely to hear from you again. I wondered how you were getting on with your chosen cream. I do recall mentioning to you that I am not in favour of that cream, neither was Wray. Using the same amount of a 3.33% cream such as Natpro is a big amount to drop by. I would suggest using 600mg thereby avoiding any adverse symptoms. Once your body has adjusted, you can slowly reduce to a level that suits you. I think I explained all this to you previously.

Take care.

Sep 27, 2017
Switching
by: Rnaxand

Hi Joy thanks for replying! And okay I will try that and what is it about the cream you don't like if you don't mind me asking? Is it the brand or the percentage that you don't like? Thanks again.

Sep 28, 2017
switching
by: Anonymous

I am very interested as to why you think a 10% is the cause of your feeling fatigued. It could be a number of other reasons. Perhaps your thyroid is low or adrenals? Wouldn't the easier way be to reduce the cream , be it 10% or whatever? What is the difference between 10% and 3%? Doesn't it just mean you have to use more of the 3% than the higher percentage in order to get the desired amount? Shouldn't the main thing to consider be quality in terms of ingredients? If a cream is free of chemicals, like Natpro, that should determine your choice. Also affordability. Progesterone in high amounts is safe. What the amount is is up to the individual. I just don't get why a 10% cream is not good. But maybe I am missing something? I'd like to know.

Sep 29, 2017
Anon
by: Rnaxand

Hi to be honest I'm not sure.. The 10% does make me more calm but it also makes me soo fatigued and tired too and I feel like it might be because I read that progesterone activates the gaba receptors and I think it might be making me a little too calm,fatigue and tired?? And yes my thyroid and adrenals are both low I have hashimotos and low cortisol all throughout the day..and I am also wondering the answer to all of the questions you've asked..perhaps Joy can answer those questions? I'm also curious as to why the 10% cream is not suggested when I thought that more progesterone is better?? I'd like to know as well.

Sep 30, 2017
switching
by: Anonymous

Read a comment Wray made to a women inquiring about 10% (compounded in this woman's case) of progesterone cream on Oct.24,2011. Wray says nothing that indicates she, the woman in question, should not be taking it, but rather how much cream is she taking as being the main consideration. The woman did not indicate how much actual cream she was taking.

Read it for yourself. The title of the question is: "Can I safely go from a 10% compounded cream to Natpro".

I still personally believe your fatigue is due to lack of Iodine, even if you are on thyroid replacement. Please look up Dr. Brownstein on youtube or read his books. He is one of the leading experts on thyroid and iodine - which he considers to be the most important nutrient lacking in most people. Hope this helps.

Oct 02, 2017
Switching
by: Alyce

I had a terrible time when I switched to 10%, at one stage my husband nearly rushed me to hospital. I only switched because there was no stock, my bad. Once I realised what was happening I switched back to 3% and will not use anything else again. Better to stick with something that you know works.

Oct 02, 2017
switching
by: Anonymous

How much were you taking that led you to the hospital?

Oct 02, 2017
Anon
by: Rnaxand

Yes okay I'll read it and I was taking iodine a couple years ago (without much research) and it was the best and worst thing that I have ever taken. At first it was amazing and all my symptoms disappeared but after 9 months I completely crashed and I did some research and found out that it needs to be taken with proper supporting supplements like selenium. And thanks again I'll read about him.

Oct 02, 2017
Alyce
by: Rnaxand

Hi did you have any symptoms when you switched back from 10% to 3%? I take it 3 times a day so Im tapering down slowly, I've recently just switched the evening dose, I feel very tired after that dose.

Oct 03, 2017
switching
by: Denise

I used a 10% cream about a year ago, it affected me so badly, I couldn't understand why. I realised that I was incorrectly advised as I was told to use an alarmingly high amount. I was so sick, it clearly didn't agree with me.

I made contact with Wray who said "oh dear". She told me to use less cream. Imagine how confused I was. I used less but I still felt terrible and was about to go back on HRT. I returned to using Wray's cream (3%). I am now feeling so much better thank goodness.

Oct 03, 2017
Switching
by: Anonymous

Are you the lady who took an entire bottle of 10% cream I once read on this site? I am just curious. If you are, perhaps that was the problem. There are many women using 10% cream with no problems at all. It's the amount of cream not the percentage that matters.

Glad to hear you are better now.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 8,400 pages on this site...